MathSciNet Relay Station
MathSciNet bibliographic data
MR1785074 (2001i:32052) 32U35 (31C10)
Coman, Dan Certain classes of pluricomplex Green functions on ${\bf C}\sp n$. Math. Z. 235 (2000), no. 1, 111–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement